# SDR CA050105009

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 524321215
- Part serial: 100446
- Condition: Dirty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, GEN 2 TRIPPED OFF LINE. PILOT TRIED TO RESET WITH NO SUCCESS, AND THEN RETURNED TO BASE.  INVESTIGATION REVEALED THE ARMATURE TO BE VERY DIRTY.   ARMATURE CLEANED, AIRCRAFT GROUND RUN AND FUNCTION TEST PREFORMED SATISFACTORY.
